# SDR IPXA2018030827242

- Difficulty date: February 28, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 18,303 hours, 11,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insert
- Condition: Worn
- Location: Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, & 2C,  ARTICULATED TRACK AT FRAME 38.2, -Y953 INSERT WORN OUT OF LIMITS.  FABRICATED AN INSERT IAW SRM 53-15-16, AND EO A300-5100-47704-A,  REPLACED THE INSERT IAW SRM 53-15-16, AND AMM 53-15-44.
